MathSciNet Relay Station
MathSciNet bibliographic data
MR197727 30.55 (30.50)
Essén, Matts A theorem on the maximum modulus of entire functions. Math. Scand. 17 1965 161–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement